Works matching DE "CONTINUOUS distributions"
Results: 1117
Alpha Skew Gaussian Naïve Bayes Classifier.
- Published in:
- International Journal of Information Technology & Decision Making, 2022, v. 21, n. 1, p. 441, doi. 10.1142/S0219622021500644
- By:
- Publication type:
- Article
Multiple Superwettable Nanofiber Arrays Prepared by a Facile Dewetting Strategy via Controllably Localizing a Low‐Energy Compound.
- Published in:
- Advanced Functional Materials, 2019, v. 29, n. 30, p. N.PAG, doi. 10.1002/adfm.201900060
- By:
- Publication type:
- Article
Origin of the dust bunny distribution in ecological community data.
- Published in:
- Plant Ecology, 2015, v. 216, n. 5, p. 645, doi. 10.1007/s11258-014-0404-1
- By:
- Publication type:
- Article
Exploring genetic architecture for pod-related traits in soybean using image-based phenotyping.
- Published in:
- Molecular Breeding, 2021, v. 41, n. 4, p. 1, doi. 10.1007/s11032-021-01223-2
- By:
- Publication type:
- Article
QTL mapping of Fusarium head blight and Septoria tritici blotch in an elite hard red winter wheat population.
- Published in:
- Molecular Breeding, 2019, v. 39, n. 7, p. N.PAG, doi. 10.1007/s11032-019-0999-y
- By:
- Publication type:
- Article
A study of distributed‐order time fractional diffusion models with continuous distribution weight functions.
- Published in:
- Numerical Methods for Partial Differential Equations, 2023, v. 39, n. 1, p. 383, doi. 10.1002/num.22896
- By:
- Publication type:
- Article
Minimization of maximum failure criterion of laminated composite shell structure by optimizing distributed-material orientation.
- Published in:
- Structural & Multidisciplinary Optimization, 2020, v. 61, n. 4, p. 1547, doi. 10.1007/s00158-019-02435-z
- By:
- Publication type:
- Article
Lattice shells composed of two families of curved Kirchhoff rods: an archetypal example, topology optimization of a cycloidal metamaterial.
- Published in:
- Continuum Mechanics & Thermodynamics, 2021, v. 33, n. 4, p. 1063, doi. 10.1007/s00161-020-00955-4
- By:
- Publication type:
- Article
Goodness-of-fit tests via characterizations. general approach.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 191, n. 4, p. 538, doi. 10.1007/s10958-013-1339-0
- By:
- Publication type:
- Article
Non‐uniformly loaded stack of moving elastic antiplane shear cracks.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2020, v. 100, n. 5, p. 1, doi. 10.1002/zamm.201900175
- By:
- Publication type:
- Article
A method for determining suitable scales for vegetation remote sensing based on the spatial distribution of leaves.
- Published in:
- Remote Sensing for Natural Resources, 2022, v. 34, n. 2, p. 72, doi. 10.6046/zrzyg.2021148
- By:
- Publication type:
- Article
ON THE ZHANG-POWER SERIES DISTRIBUTIONS WITH APPLICATION TO LIFETIME MODELING.
- Published in:
- Journal of Mahani Mathematical Research Center, 2025, v. 14, n. 1, p. 505, doi. 10.22103/jmmr.2024.23690.1676
- By:
- Publication type:
- Article
Lattices and Lotteries.
- Published in:
- Mathematics of Operations Research, 2014, v. 39, n. 2, p. 445, doi. 10.1287/moor.2013.0617
- By:
- Publication type:
- Article
SN 2017fzw: A Fast-Expanding Type Ia Supernova with Transitional Features.
- Published in:
- Universe (2218-1997), 2023, v. 9, n. 6, p. 295, doi. 10.3390/universe9060295
- By:
- Publication type:
- Article
Parameter Estimation and Hypothesis Testing of Geographically and Temporally Weighted Bivariate Weibull Regression.
- Published in:
- KnE Life Sciences, 2024, p. 239, doi. 10.18502/kls.v8i1.15586
- By:
- Publication type:
- Article
اثر قياس وتحليل تكاليف الجودة على التحسين المستمر بحث تطبيقي في المديرية العامة لتوزيع الطاقة الكهربائية في الف ا رت الاوسط.
- Published in:
- Accounting & Financial Studies Journal, 2020, v. 15, n. 52, p. 25
- By:
- Publication type:
- Article
On The Modeling of Biomedical Data Sets with a New Generalized Exponentiated Exponential Distribution.
- Published in:
- Journal of Biostatistics & Epidemiology, 2023, v. 9, n. 4, p. 489
- By:
- Publication type:
- Article
Deriving efficient optimization methods based on stable explicit numerical methods.
- Published in:
- JSIAM Letters (Online), 2022, p. 29, doi. 10.14495/jsiaml.14.29
- By:
- Publication type:
- Article
基于TROPOMI的京津冀NO<sub>2</sub>柱浓度时空变化分析.
- Published in:
- Environmental Science & Technology (10036504), 2022, v. 45, n. 3, p. 21, doi. 10.19672/j.cnki.1003-6504.2340.21.338
- By:
- Publication type:
- Article
New Parametric Approach for Modeling Hydrological Data: An Alternative to the Beta, Kumaraswamy, and Simplex Models.
- Published in:
- Environmetrics, 2025, v. 36, n. 2, p. 1, doi. 10.1002/env.70006
- By:
- Publication type:
- Article
STATISTICAL PROPERTIES AND APPLICATIONS OF THE REFLECTED KUMARASWAMY WEIBULL-X {EXPONENTIAL} FAMILY OF DISTRIBUTIONS.
- Published in:
- International Journal of Agricultural & Statistical Sciences, 2021, v. 17, p. 2005
- By:
- Publication type:
- Article
A NEW DISCRETE DISTRIBUTION WITH ITS MATHEMATICAL PROPERTIES.
- Published in:
- International Journal of Agricultural & Statistical Sciences, 2021, v. 17, n. 2, p. 693
- By:
- Publication type:
- Article
A ZERO-TRUNCATED POISSON QUASI-LINDLEY DISTRIBUTION WITH APPLICATION.
- Published in:
- International Journal of Agricultural & Statistical Sciences, 2020, v. 16, n. 2, p. 763
- By:
- Publication type:
- Article
A SIMULATION STUDY TO COMPARE SEVERAL ESTIMATORS FOR SCALE PARAMETER OF INVERSE GAUSSIAN DISTRIBUTION.
- Published in:
- International Journal of Agricultural & Statistical Sciences, 2020, v. 16, p. 2007
- By:
- Publication type:
- Article
PREMIUM CALCULATION FOR DIFFERENT LOSS DISCRETE ANALOGUES OF CONTINUOUS DISTRIBUTIONS USING UTILITY THEORY.
- Published in:
- International Journal of Agricultural & Statistical Sciences, 2020, v. 16, n. 1, p. 61
- By:
- Publication type:
- Article
A COMPARATIVE STUDY OF THE POWER OF PARAMETRIC AND PERMUTATION TESTS FOR A MULTIDIMENSIONAL TWO-SAMPLE LOCATION PROBLEM.
- Published in:
- Argumenta Oeconomica Cracoviensia, 2020, n. 23, p. 69, doi. 10.15678/AOC.2020.2304
- By:
- Publication type:
- Article
Minimizing distance between distribution functions: discrete counterparts to continuous random variables with applications in non-life insurance and stochastic reliability.
- Published in:
- Statistics, 2024, v. 58, n. 5, p. 1140, doi. 10.1080/02331888.2024.2396009
- By:
- Publication type:
- Article
Characterizations of continuous log-symmetric distributions based on properties of order statistics.
- Published in:
- Statistics, 2024, v. 58, n. 3, p. 665, doi. 10.1080/02331888.2024.2361860
- By:
- Publication type:
- Article
Statistical inference for scale mixture models via Mellin transform approach.
- Published in:
- Statistics, 2024, v. 58, n. 1, p. 209, doi. 10.1080/02331888.2024.2309991
- By:
- Publication type:
- Article
On asymptotic properties of spacings.
- Published in:
- Statistics, 2023, v. 57, n. 5, p. 1267, doi. 10.1080/02331888.2023.2260037
- By:
- Publication type:
- Article
On weighted cumulative residual extropy: characterization, estimation and testing.
- Published in:
- Statistics, 2022, v. 56, n. 3, p. 681, doi. 10.1080/02331888.2022.2072505
- By:
- Publication type:
- Article
Acceptance reliability sampling plan for discrete lifetime models.
- Published in:
- Statistics, 2021, v. 55, n. 6, p. 1291, doi. 10.1080/02331888.2021.2013845
- By:
- Publication type:
- Article
On jackknifing the symmetrized Tyler matrix.
- Published in:
- Statistics, 2021, v. 55, n. 1, p. 195, doi. 10.1080/02331888.2020.1824230
- By:
- Publication type:
- Article
Calculation of order ϵ dynamics for an NSFD discretization of a cube-root damped oscillator.
- Published in:
- Journal of Difference Equations & Applications, 2014, v. 20, n. 5/6, p. 826, doi. 10.1080/10236198.2013.822866
- By:
- Publication type:
- Article
Shape-position perceptive fusion electronic skin with autonomous learning for gesture interaction.
- Published in:
- Microsystems & Nanoengineering, 2024, v. 10, n. 1, p. 1, doi. 10.1038/s41378-024-00739-9
- By:
- Publication type:
- Article
OPTIMAL QUANTIZATION FOR MIXED DISTRIBUTIONS.
- Published in:
- Real Analysis Exchange, 2021, v. 46, n. 2, p. 451, doi. 10.14321/realanalexch.46.2.0451
- By:
- Publication type:
- Article
ON INTERNALLY STRONG ŚWIAĄTKOWSKI FUNCTIONS.
- Published in:
- Real Analysis Exchange, 2013, v. 38, n. 2, p. 259, doi. 10.14321/realanalexch.38.2.0259
- By:
- Publication type:
- Article
Joint discrete and continuous matrix distribution modeling.
- Published in:
- Stochastic Models, 2024, v. 40, n. 1, p. 1, doi. 10.1080/15326349.2023.2185257
- By:
- Publication type:
- Article
Concomitants of order statistics from bivariate phase-type distributions with continuous density functions.
- Published in:
- Stochastic Models, 2020, v. 36, n. 4, p. 574, doi. 10.1080/15326349.2020.1761389
- By:
- Publication type:
- Article
ЙМОВІРНІСНІ МОДЕЛІ ВИРОБНИЧИХ ЗАПАСІВ НА ПІДПРИЄМСТВІ.
- Published in:
- Scientific Proceedings of Ostroh Academy National University Series, Economics, 2023, v. 56, n. 28, p. 151, doi. 10.25264/2311-5149-2023-28(56)-151-155
- By:
- Publication type:
- Article
Variable Magellanic HMXB Sources versus Variable ULX Sources: Nothing to Brag about the ULX Sources.
- Published in:
- Galaxies (2075-4434), 2020, v. 8, n. 4, p. 70, doi. 10.3390/galaxies8040070
- By:
- Publication type:
- Article
Forecast of complex financial big data using model tree optimized by bilevel evolution strategy.
- Published in:
- Journal of Big Data, 2021, v. 8, n. 1, p. 1, doi. 10.1186/s40537-021-00506-x
- By:
- Publication type:
- Article
Asteroid spin-rate studies using large sky-field surveys.
- Published in:
- Geoscience Letters, 2017, v. 4, n. 1, p. 1, doi. 10.1186/s40562-017-0082-7
- By:
- Publication type:
- Article
تحلیل فراوانی سیالب 100ساله در حوضههای آبریز ایران و بررسی عوامل تأثیرگذار بر آن.
- Published in:
- Geography & Environmental Planning, 2022, v. 33, n. 2, p. 17, doi. 10.22108/gep.2022.130040.1450
- By:
- Publication type:
- Article
Characterization of a New Family of Distribution Through Upper Record Values.
- Published in:
- Tamkang Journal of Mathematics, 2021, v. 52, n. 3, p. 309, doi. 10.5556/j.tkjm.52.2021.3253
- By:
- Publication type:
- Article
Instantaneous portfolio theory.
- Published in:
- Quantitative Finance, 2018, v. 18, n. 8, p. 1345, doi. 10.1080/14697688.2017.1420210
- By:
- Publication type:
- Article
A note on “Modelling exchange rate returns: which flexible distribution to use?”.
- Published in:
- Quantitative Finance, 2015, v. 15, n. 11, p. 1777, doi. 10.1080/14697688.2015.1032997
- By:
- Publication type:
- Article
Synthetic topology in Homotopy Type Theory for probabilistic programming.
- Published in:
- Mathematical Structures in Computer Science, 2021, v. 31, n. 10, p. 1301, doi. 10.1017/S0960129521000165
- By:
- Publication type:
- Article
The geometry of Bayesian programming.
- Published in:
- Mathematical Structures in Computer Science, 2021, v. 31, n. 6, p. 633, doi. 10.1017/S0960129521000396
- By:
- Publication type:
- Article
DO 'AUTISTIC TRAITS' DETERMINE OUR CAREER CHOICE?
- Published in:
- Česká Antropologie, 2020, v. 70, n. 1/2, p. 4
- By:
- Publication type:
- Article